Unimprovable estimates for solutions of a mixed problem for linear elliptic equations of the second order in a neighborhood of an angular point

Authors

  • V. A. Chernetskii Odessa State Acad. Refrigeration, Ukraine

Abstract

Under the minimal conditions for the smoothness of the coefficients of an equation, unimprovable estimates are obtained for solutions of a mixed problem for linear nondivergent elliptic equations of the second order in a neighborhood of an angular point of the boundary of a domain.

Published

25.11.1997

Issue

Section

Research articles

How to Cite

Chernetskii, V. A. “Unimprovable Estimates for Solutions of a Mixed Problem for Linear Elliptic Equations of the Second Order in a Neighborhood of an Angular Point”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 11, Nov. 1997, pp. 1529–1542, https://umj.imath.kiev.ua/index.php/umj/article/view/5152.